R. Alexandre, L. Desvillettes, C. Villani, and B. Wennberg, Entropy dissipation and long-range interactions, Arch. Ration. Mech. Anal, vol.152, p.1765272, 2000.

V. Bally and L. Caramellino, Convergence and regularity of probability laws by using an interpolation method, Ann. Probab, vol.45, pp.1110-1159, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01677407

V. Bally, L. Caramellino, and R. Cont, Stochastic Integration by Parts and Functional Itô Calculus, Advanced Courses in Mathematics. CRM Barcelona, p.3381599, 2016.

V. Bally and E. Clément, Integration by parts formula and applications to equations with jumps, Probab. Theory Related Fields, vol.151, p.2851695, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00431632

V. Bally and N. Fournier, Regularization properties of the 2D homogeneous Boltzmann equation without cutoff, Probab. Theory Related Fields, vol.151, pp.659-704, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00692754

C. Bennett and R. Sharpley, Interpolation of Operators. Pure and Applied Mathematics 129, p.928802, 1988.

K. Bichteler, J. Gravereaux, J. , and J. , Malliavin Calculus for Processes with Jumps. Stochastics Monographs 2, 1987.

J. Bismut, Calcul des variations stochastique et processus de sauts, Z. Wahrsch. Verw. Gebiete, vol.63, p.701527, 1983.

N. Bouleau and L. Denis, Dirichlet Forms Methods for Poisson Point Measures and Lévy Processes. Probability Theory and Stochastic Modelling 76, p.3444890, 2015.

. De and S. Marco, Smoothness and asymptotic estimates of densities for SDEs with locally smooth coefficients and applications to square root-type diffusions, Ann. Appl. Probab, vol.21, p.2857449, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00692982

A. Debussche and N. Fournier, Existence of densities for stable-like driven SDE's with Hölder continuous coefficients, J. Funct. Anal, vol.264, p.3022725, 2013.

A. Debussche and M. Romito, Existence of densities for the 3D Navier-Stokes equations driven by Gaussian noise, Probab. Theory Related Fields, vol.158, p.3176359, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00676454

N. Fournier, Existence and regularity study for two-dimensional Kac equation without cutoff by a probabilistic approach, Ann. Appl. Probab, vol.10, p.1768239, 2000.
URL : https://hal.archives-ouvertes.fr/hal-01793330

N. Fournier, Finiteness of entropy for the homogeneous Boltzmann equation with measure initial condition, Ann. Appl. Probab, vol.25, p.3313757, 2015.
URL : https://hal.archives-ouvertes.fr/hal-00731694

N. Fournier and C. Mouhot, On the well-posedness of the spatially homogeneous Boltzmann equation with a moderate angular singularity, Comm. Math. Phys, vol.289, p.2511651, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00135991

N. Fournier and J. Printems, Absolute continuity for some one-dimensional processes, Bernoulli, vol.16, p.2668905, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00693025

I. M. Gamba, V. Panferov, and C. Villani, Upper Maxwellian bounds for the spatially homogeneous Boltzmann equation, Arch. Ration. Mech. Anal, vol.194, pp.253-282, 2009.

C. Graham and S. Méléard, Existence and regularity of a solution of a Kac equation without cutoff using the stochastic calculus of variations, Comm. Math. Phys, vol.205, p.1711273, 1999.

H. Guerin, S. Meleard, and E. Nualart, Exponential estimates for spatially homogeneous Landau equations via the Malliavin calculus, J. Funct. Anal, vol.2, pp.649-677, 2006.

Y. Ishikawa, Stochastic Calculus of Variations for Jump Processes, De Gruyter Studies in Mathematics, vol.54, p.3087501, 2013.

V. N. Kolokoltsov, On the regularity of solutions to the spatially homogeneous Boltzmann equation with polynomially growing collision kernel, Adv. Stud. Contemp. Math. (Kyungshang), vol.12, pp.9-38, 2006.

B. Lapeyre, É. Pardoux, and R. Sentis, Introduction to Monte-Carlo Methods for Transport and Diffusion Equations, p.2186059, 2003.

R. Léandre, Régularité de processus de sauts dégénérés, Ann. Inst. Henri Poincaré Probab. Stat, vol.21, p.798891, 1985.

H. Tanaka, Probabilistic treatment of the Boltzmann equation of Maxwellian molecules, Z. Wahrsch. Verw. Gebiete, vol.46, pp.67-105, 1978.

. Lama-(umr, U. Cnrs, U. Paris-est-f-77454, and M. France-e-mail,